# SDR DALA2024060405780

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION ON INBOARD FACE ATTACH FITTING ON IB ACTUATOR LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REMOVED PAINT, PERFORMED VISUAL INSPECTION AND NO CORROSION FOUND OR OTHER DAMAGE AND RESTORED THE SURFACE PROTECTION (PAINT) ON INBOARD FACE ATTACH FITTING ON I/B ACTUATOR LH HORIZONTAL STABILIZER AS PER A319 SRM 51-75-12. (0374611)
